# SDR MAC060803

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 22,520 hours, 25,377 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56785538012
- Part serial: 606
- Condition: Defective
- Location: Itt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF TAKE OFF POWER, NUMBER 2 ITT RED LIGHT (816 DEGREES) ILLUMINATED.  ABORTED TAKEOFF.  THE ITT INDICATOR WAS DETERMINED TO BE AT FAULT AND WAS REPLACED AND OPS CHECKED OK.
